PDA

View Full Version : Bifenthrin on skin


904turf
07-16-2012, 09:52 PM
Hey all new to the forum! I have been reading for years though! I am 21 and just starting the spraying side of my business after I was licensed this past year. We started in maintenance until I finished my time with locally owned company and got things started. To make a long story short I have always used arena or baseline for insecticides. But at 28$ a tipnpour I am using wisdom now. I have never had issues with product irritating my skin until now. I get a very irritating tingling after each day (5g/k and I am also only 5'5). Not too worried about the tingling, since it goes away after you sweat it out the next day. I am simply concerned with the long term effects. Can anyone give me advice or any remedies to rid of this. We have been spraying for 3 months now. I dropped the rate and added an adjuvant(citrus wrap), but I still get this after each day. Any advice would be greatly appreciated!

phasthound
07-16-2012, 09:56 PM
Hey all new to the forum! I have been reading for years though! I am 21 and just starting the spraying side of my business after I was licensed this past year. We started in maintenance until I finished my time with locally owned company and got things started. To make a long story short I have always used arena or baseline for insecticides. But at 28$ a tipnpour I am using wisdom now. I have never had issues with product irritating my skin until now. I get a very irritating tingling after each day (5g/k and I am also only 5'5). Not too worried about the tingling, since it goes away after you sweat it out the next day. I am simply concerned with the long term effects. Can anyone give me advice or any remedies to rid of this. We have been spraying for 3 months now. I dropped the rate and added an adjuvant(citrus wrap), but I still get this after each day. Any advice would be greatly appreciated!

Have you been to a doctor? It could be anything. Asking for medical advice here is not advised.

904turf
07-16-2012, 10:09 PM
makes sense. Not going to erase it just incase someone would like to PM me.

humble1
07-17-2012, 07:24 AM
We spray many cases of bifenthrin each week, the tingling is because you are getting exposure. We wear full face masks, long sleeves and rubber gloves, if you are wiping the sweat off your face it better be with a clean paper towel not your shirt sleeve.
Posted via Mobile Device

mikesturf
07-17-2012, 07:33 AM
Your body has ways of telling you something is not correct (tingling). Listen to your body or you WILL have long term issues. See a doctor and wear the correct PPE.

rlitman
07-17-2012, 08:50 AM
Did you read the MSDS?
This might be relevant:

SKIN CONTACT: Practically non-irritating to the skin. May cause slight skin irritation with prolonged or repeated contact. Skin sensations such as rashes, numbing, burning, or tingling may occur in certain individuals. These skin sensations are reversible and usually subside within 12 hours.
. . .
SYMPTOMS: Symptoms of excessive exposure by oral and inhalation routes include bleeding from the nose, tremors, and convulsions. SYSTEMIC (OTHER TARGET ORGAN) EFFECTS: Excessive exposure may produce effects on the nervous system such as tremors and convulsions, however, this product does not cause delayed neurotoxicity. Other laboratory reports indicate effects on the mucous membranes based on bloody
discharge from the nose.
. . .
SKIN PROTECTION: Wear coveralls or long-sleeved shirt and long pants, chemical protective gloves (nitrile, neoprene, or Viton® brand), head covering and shoes plus socks. For increased exposures, wear a full body cover barrier suit, such as a PVC rain suit. Contaminated leather articles, such as shoes, belts, and watchbands, should be removed and destroyed. Launder all work clothing before reuse. Keep work clothing separated from household laundry.

ArizPestWeed
07-18-2012, 09:54 AM
Bifen is about the mildest irritant of insecticides ,I have never had a problem .

Now , try Suspend SC or Tempo SC on your skin , OMG does that burn

kirk1701
07-18-2012, 11:15 AM
Have you been to a doctor? It could be anything. Asking for medical advice here is not advised.

You got that right http://i91.photobucket.com/albums/k292/abs724/Smilies%20Hut/lotpot-1.gif